A mixed problem for the Laplace equation in three-dimensional multiply connected domains
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1179-1186
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a3,
author = {P. A. Krutitskii},
title = {A mixed problem for the {Laplace} equation in three-dimensional multiply connected domains},
journal = {Differencialʹnye uravneni\^a},
pages = {1179--1186},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a3/}
}
P. A. Krutitskii. A mixed problem for the Laplace equation in three-dimensional multiply connected domains. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1179-1186. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a3/